# SDR ASOA03131

- Difficulty date: March 27, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM JAN-DFW - THE CREW RECEIVED A BRIEF 'SMOKE TOILET' AMBER CAUTION MESSAGE WHICH SUBSEQUENTLY CLEARED ITSELF.  THE AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
